Previous |  Up |  Next

Article

References:
[1] J.R. Graef, M.K. Grammatikopoulos and P.W. Spikes: Asymptotic and oscillatory behaviour of solutions of first order nonlinear neutral delay differential equations. J. Math. Anal. Appl. 155 (1991), 562–571. DOI 10.1016/0022-247X(91)90019-V | MR 1097300
[2] J.R. Graef, M.K. Grammatikopoulos and P.W. Spikes: On the asymptotic behaviour of solutions of a second order non-linear neutral delay differential equations. J. Math. Anal. Appl. 156 (1991), 23–29. DOI 10.1016/0022-247X(91)90379-E | MR 1102594
[3] M.K. Grammatiokopoulos, G. Ladas and Y.G. Sficas: Oscillation and asymptotic behaviour of neutral equations with variable coefficients. Rad. Mat. 2 (1986), 279–303. MR 0873703
[4] M.K. Grammatiokopoulos, G. Ladas and A. Meimaridou: Oscillation and asymptotic behaviour of higher order neutral equations with variable coefficients. Chin. Ann. of Math. 9B 3 (1988), 322–338. MR 0968469
[5] E.A. Grove, M. R.S. Kulenovic and G. Ladas: Sufficient conditions for oscillation and nonoscillation of neutral equations. J. Differential Equations 68 (1987), 373–382. DOI 10.1016/0022-0396(87)90176-8 | MR 0891334
[6] J. Jaros and T. Kusano: On a class of first order nonlinear functional differential equations of neutral type. Czech. Math. J. 40 (1990), 475–490. MR 1065028
[7] J. Jaros and T. Kusano: Oscillation properties of first order nonlinear functional differential equations of neutral type. Differential and Integral Equations 4 (1991), 425–436. MR 1081192
[8] Y. Kitamura and T. Kusano: Oscillation and asymptotic behaviour of solutions of first order functional differential equations of neutral type. Funkcial. Ekvac. 33 (1990), 325–343. MR 1078135
[9] I.T. Kiguradze: On the oscillation of solutions of the equation $(^mu/t^m) + a(t)|u|^n\*u = 0$. Mat. Sb. 65 (1964), 172–187. (Russian) MR 0173060 | Zbl 0135.14302
[10] T. Kusano and H. Onose: Oscillation theorems for delay equations of arbitrary order. Hiroshima Math. J. 2 (1972), 263–270. MR 0324176
[11] T. Kusano and H. Onose: Oscillations of functional differential equations with retarded argument. J. Differential Equations 15 (1974), 269–277. DOI 10.1016/0022-0396(74)90079-5 | MR 0333398
[12] G. Ladas and Y.G. Sficas: Oscillations of neutral delay differential equations. Canad. Math. Bull. 29 (1986), 438–445. DOI 10.4153/CMB-1986-069-2 | MR 0860851
[13] G. Ladas and Y.G. Sficas: Oscillations of higher order neutral equations. J. Austral. Math. Soc. Ser. B 27 (1986), 502–511. DOI 10.1017/S0334270000005105 | MR 0836222
[14] Y. Noito: Nonoscillatory solutions of neutral differential equations. Hiroshima Math. J. 20 (1990), 231–258.
[15] Y. Noito: Asymptotic behaviour of decaying nonoscillatory solutions of neutral differential equations. Funkcial Ekvac. 35 (1992), 95–110. MR 1172423
[16] N. Parhi and P.K. Mohanty: Oscillation and asymptotic behaviour of solutions of forced neutral differential equations.
[17] H.L. Royden: Real Analysis. MacMillan Publishing Company, New York, 1989. MR 0151555
[18] P.X. Weng: Oscillation of second order nonlinear functional differential equation. Ann. of Diff. Eqs. 7 (1991), 306–315. MR 1139339
[19] L. Wudu: Existence of nonoscillatory solutions of first order nonlinear neutral equations. J. Austral Math. Soc. Ser. B 32 (1990), 180–192. DOI 10.1017/S0334270000008419 | MR 1070006 | Zbl 0723.34069
[20] L. Wudu: Oscillations of high order neutral differential equations with oscillating coefficient. Acta. Math. Appl. Sinica 7 (1991), 135–142. DOI 10.1007/BF02006099 | MR 1105386
Partner of
EuDML logo